# SDR CALA0800312

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 64,006 hours, 32,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT, AFT FRAME SHOWS CRACK INDICATION WITH HFEC AT LOWER STOP UPPER AREA.  REMOVED AND REPLACED FWD CARGO AFT DOOR CUTOUT FRAME PER SRM 51-40-02.
